# SDR MALA110217

- Difficulty date: September 3, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 8,932 hours, 5,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 74974
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT RT SERVICE DOOR EXTERIOR.  DEFERRED EMERGENCY INOPERATIVE LIGHT IAW 33-51-2A.  MXC NOTIFIED.  ENTERED INTO MMO2.  PLACARDED.  R & R EPSU BATTERY PACK NR 2 IAW AMM 33-51-17.  OPS CHECKED GOOD.
